MAUDE Adverse Event Report: SYNTHES GMBH 2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/42; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/42; SCREW, FIXATION, BONE
Model Number 02.118.542
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b.Additional pro-code: hrs.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a wear and possible metallic fragment broke off into the patient wound.The screw was unable to backed out by the t8 driver shaft, when exchanging for a longer screw.Intervention to remove metallic fragments was preformed.It was unknown if there was any surgical delay or patient consequences or if the procedure was completed successfully.This complaint involves one (1) device.This report is for one (1) 2.7 metaphysea scr slf-tpng t8 sd rec/42 this is report 1 of 1 for complaint (b)(4).
 
Event or Problem Description
Intervention to remove the metallic fragments was performed.There is a possibility that these fragments were also part of a needle driver from a hospital extras set that was used to grasp and attempt to extract the screw.This is report 1 of 2 for (b)(4).

Brand Name
2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/42
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16773003
Report Number8030965-2023-04947
Device Sequence Number16956969
Product Code HWC
UDI-Device Identifier10886982039484
UDI-Public(01)10886982039484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.542
Device Catalogue Number02.118.542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NEEDLE DRIVER.; UNK - SCREWDRIVERS.
Patient SexUnknown